MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,SPONGE,2"X2",12PLY,NS,LF,200/PK

Medline Industries, LP MEDLINE; GAUZE,SPONGE,2"X2",12PLY,NS,LF,200/PK
Catalog Number NON25212H
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient cannot use gauze, they do not hold liquid.
 
Additional Manufacturer Narrative
The reporter stated that the patient cannot use gauze, they do not hold liquid; the event occurred after use, there was patient involvement, and there was no negative impact to patient.Per the customer, no samples were available, and analysis of complaint data was performed; trending was conducted over the past two years by all versions of the product, and an objectionable trend was not identified.Based on the information provided, medline was not able to confirm the reported issue or that the product failed to meet specifications.The cause was unconfirmed, as a sample was required to determine cause, and the review of the complaint information as well as the results of the investigation indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,SPONGE,2"X2",12PLY,NS,LF,200/PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vineet pandya
three lakes drive
northfield, IL 
MDR Report Key50753089
Report Number1417592-2026-39033
Device Sequence Number13126632
Product Code NAB
UDI-Device Identifier10080196692026
UDI-Public10080196692026
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25212H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown